Journal of Symplectic Geometry

Volume 1 (2001)

Number 1

Minimal annuli with and without slits

Pages: 47 – 62



Thomas H. Colding

William P. Minicozzi


In this paper we bound the oscillation of the unit normal of minimal annuli with and without slits. Our estimates are independent of the ratio of the inner and outer radii. Hence, we recover standard removable singularity results as the inner radius goes to zero. The estimate for annuli with slits is important in proving a removable singularities theorem for minimal limit laminations.

Full Text (PDF format)